Multiphase mixtures and singular surfaces

Morland, Leslie and Sellers, S. (2001) Multiphase mixtures and singular surfaces. International Journal of Non-Linear Mechanics, 36 (1). pp. 131-146. ISSN 0020-7462

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 16:18
Last Modified: 21 Apr 2020 23:58
URI: https://ueaeprints.uea.ac.uk/id/eprint/52712
DOI: 10.1016/S0020-7462(99)00094-3

Actions (login required)

View Item View Item